Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 3(321), Pages 197–198 (Mi umn48)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the number of topological types of plane curves

S. M. Gusein-Zade, F. S. Duzhin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm48

Full text: PDF file (169 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:3, 626–627

Bibliographic databases:

MSC: 14H50, 14H20
Accepted: 07.04.1998

Citation: S. M. Gusein-Zade, F. S. Duzhin, “On the number of topological types of plane curves”, Uspekhi Mat. Nauk, 53:3(321) (1998), 197–198; Russian Math. Surveys, 53:3 (1998), 626–627

Citation in format AMSBIB
\Bibitem{GusDuz98}
\by S.~M.~Gusein-Zade, F.~S.~Duzhin
\paper On the number of topological types of plane curves
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 3(321)
\pages 197--198
\mathnet{http://mi.mathnet.ru/umn48}
\crossref{https://doi.org/10.4213/rm48}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1657608}
\zmath{https://zbmath.org/?q=an:0915.57004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53..626G}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 3
\pages 626--627
\crossref{https://doi.org/10.1070/rm1998v053n03ABEH000048}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076682300004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039992342}


Linking options:
  • http://mi.mathnet.ru/eng/umn48
  • https://doi.org/10.4213/rm48
  • http://mi.mathnet.ru/eng/umn/v53/i3/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Jacobsen, JL, “A transfer matrix approach to the enumeration of knots”, Journal of Knot Theory and Its Ramifications, 11:5 (2002), 739  crossref  mathscinet  zmath  isi  elib  scopus
    2. Schaeffer, G, “On the asymptotic number of plane curves and alternating knots”, Experimental Mathematics, 13:4 (2004), 483  crossref  mathscinet  zmath  isi  scopus
    3. Coquereaux R., Zuber J.-B., “Maps, immersions and permutations”, J. Knot Theory Ramifications, 25:8 (2016), 1650047  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:389
    Full text:217
    References:59
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021